That was one of my first ADR reactions to those drugs. It's been nine months now and I still have it but not near as intense. It seems to move from joint to joint, concentrating on the hip, knee, elbow, ankle, and back. You may also notice sharp pains like you have a sliver in the knee or elbow when you bump it against something but when you touch it nothings there.
The ADR's with these drugs is very extensive. You may want to review an earlier post on the yahoo web site in which I posted the various documented ADR's. Best of luck to you. The only advice that I can give from experience is to DEMAND that your doctor treat you for the ADR's and if he/she refuses FIND ANOTHER DOCTOR. These problems are a medical reality that requires treatment. If this medicine was given in error then consult an attorney to investigate the possibility of medical malpractice.
You should also file an ADR with the FDA regarding what is happening. On an earlier post I posted the link you use to do this online.
Last Updated 7/16/04